# SDR DALA2017080806066

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 79,145 hours, 60,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRACKED ON THE AFT SIDE OF BS 1463 CANTED FRAME RT SIDE OTBD OF MOISTURE CONTAINER FOR RUDDER LIMITER. REPLACED THE ANGLES.
